# SDR 29GA2024060700001

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N706SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1185
- Aircraft time: 11,073 hours, 12,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND PUNCTURE FOUND IN AIRCRAFT BEHIND CAPTAINS' SEAT ON OUTSIDE OF AIRCRAFT. CORRECTIVE ACTION-LH FUSELAGE SKIN REPAIR AT AFT SIDE OF FRAME 10, 7 INCHES ABOVE STRINGER 14 HAS BEEN ACCOMPLISHED IAW SRM, POST REPAIR PRESSURE AND FUNCTIONAL CHECK SATISFACTORY.
